# SDR UIEA2019032203637

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG I/B CORE COWL FWD LATCH HAS A CRACK ( REPAIRE FWD LATCH ON THE NR 1 ENG CORE COWL IAW SRM 54-42-01-2R-7 )
